# SDR AALA200810111

- Difficulty date: October 28, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5061
- Part serial: 98294
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOP.  REMOVED AND REPLACED BATTERY PACK.
